# SDR AU001306

- Difficulty date: November 16, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR DOOR WIRING OPEN CIRCUITED AT FILTER / INDUCTOR L4 (LT FORWARD DOOR SENSOR INPUT TO PSEU).
